test flu.. ALREADY?
- 06-28-2004, 09:16 AM
test flu.. ALREADY?
So far I've taken three shots of 100mg prop/100mg tren ace. 500mg tren enanth and 500mg test enan mixed in evenly w/ the EOD shots.
yeah I'd rather have 150 prop/75 tren but this is what my source had..
saturday night/sunday morning i woke up feeling really dizzy/sick.. It felt like maybe I just had low blood sugar so I went and made some food.. well the moment I stood up after eating It came right back up. sunday day it was very difficult to hold much anything down, but i didnt puke. it seems better today.. but today is whne I'm due for my prop/tren inject. i can't think of anything I ate that could have been questionable to cause this.. my meals have been with the same people and they've had no problems.
i've been walking around with a limp from the prop/tren for the last week.. the solution also looks a little crashed, but once i mix it with enans in the syringe its fine. the pain from prop/tren is normal, I've read? does this ever go away? how cna you guys deal with ED injects.. crazy bastards
is this normal? i searched and only found one other guy to talk about test flu, but his happened 4 weeks in. i put the UG lab vials in a baby food container, then put that in boiling water for about half an hour.. is this enough to sterilize? they're from qgl (mods feel free to edit this if this is against rules), supposed to be reputable.
ok sorry, lots of questions.. but this sucks.
- 06-28-2004, 10:02 AM
well, this does sound like the flu.. as for the baby food jars, you are wiping the top of each of the vials before hand right?
- 06-28-2004, 12:49 PM
Originally Posted by Matthew D
yeah, wiping it with an alcohol wipe each time.. i don't have any sign of infection anywhere.. the pain from injections goes away in a couple days.
06-29-2004, 12:20 AM
well injected tonight. decided i'd go on the bike to try to get blood circulating through the area...
hopefully this has just passed...
06-29-2004, 12:30 AM
Are you feeling any better? make sure you keep you fluid intake high and get as much rest as you can..
06-29-2004, 01:55 AM
yeah, drink tons of water, it will pass sooner or later. just gotta live with it.
I usually just take some actifed and it knocks me out and i sleep whenever i can. Helps get through the couple of days.
06-29-2004, 07:47 AM
Originally Posted by CrazyNut
thanks, i can feel it coming on a little bit this morning. just kinda like waves of getting hot and cold and not feeling so great... but its nowhere as bad as before.. hopefully my body is just getting used to the androgens.
so this happens to you too CrazyNut?
I searched and didn't find many people reporting this problem, surprisingly.
06-29-2004, 01:14 PM
yeah, it justs feels like fever symptoms but more nauseating. You can try lowering the dose for a few days and see if it subsides as well.Originally Posted by morfiend
I usually get it for the first 2 - 4 days after a high dose of test kicks in.
If you just cant handle it, see if lowering the dose helps
Similar Forum Threads
- By kwyckemynd00 in forum OTC DrugReplies: 8Last Post: 09-04-2006, 09:03 AM
- By krs41 in forum AnabolicsReplies: 9Last Post: 02-28-2005, 02:32 PM
- By glenihan in forum AnabolicsReplies: 2Last Post: 09-08-2004, 11:24 AM
- By krs41 in forum AnabolicsReplies: 7Last Post: 08-25-2004, 11:08 PM
- By Alpine in forum AnabolicsReplies: 2Last Post: 06-11-2004, 02:32 PM